| Model Number |
CCA0T0 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Capsular Bag Tear (2639)
Type of Reportable Event
Serious Injury
Event or Problem Description
A facility representative reported that with a description of intraocular lens (iol) haptic was broken or torn.Additional information received and stated that, the patients capsule was torn.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
The product was not returned for analysis.The root cause for the reported complaint could not be determined as no sample was returned for analysis.Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).